# SDR ASAA2024052550416

- Difficulty date: May 25, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141A6554Y1
- Condition: Dented
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUTER HANDLE PAN HAS LIGHT CORROSION. GROUNDED - YES. REMOVED DAMAGED PAN ASSY & INSTALLED NEW 141A6554Y1 PAN ASSY IAW B737-800 SRM 51-40-2 & BAC DWG 141A6516 REV.A UPON FURTHER INSPECTION FOUND DENT AND HANDLE PAN TO BE OUT OF LIMITS IAW B737-800 SRM 52-10-02-1A-2.
